# SDR FDEA201711043279

- Difficulty date: November 4, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 88,684 hours, 31,364 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AFA005533
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO BILGE STA 1761 I/B OF STRINGER 47R SHEAR TIE HAS EXFOLIATION CORROSION. REMOVED AND REPLACED -33 SHEAR CLIP REF DWG AFA0055.
